# SDR IPXA20110826001A

- Difficulty date: August 26, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 47,033 hours, 7,573 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C,  LT OTBD AILERON UPPER L/E EDGE PANEL IS CRACKED AT 3EA OTBD HINGES STRICKERS.  IDENTIFIED DAMAGED AREAS.  PERFORMED TAP TESTS FOR DELAMINATION.  CUTOUT DAMAGED AREAS.  REPAIRED DAMAGED AREAS WITH COMPOSITE MATERIAL IAW SRM 57-60-80, REPAIR 1.  ACCOMPLISHED WEIGHT AND BALANCE IAW SRM 51-91-07.  ACCOMPLISHED EA 011-5750-01-A3445, REV IR AND EO MD11-5750-44299A.
